Skip to main content

A Simple Polynomial Groundness Analysis for Logic Programs

Heaton, Andrew, Abo-Zaed, Mohammad, King, Andy, Micheal, Codish (2000) A Simple Polynomial Groundness Analysis for Logic Programs. Journal of Logic Programming, 45 (1-3). pp. 143-156. ISSN 0743-1066. (doi:10.1016/S0743-1066(00)00006-6)


The domain of positive Boolean functions, Pos, is by now well established for the analysis of the variable dependencies that arise within logic programs. Analyses based on Pos that use binary decision diagrams have been shown to be efficient for a wide range of practical programs. However, independent of the representation, a Pos analysis can never come with any efficiency guarantees because of its potential exponential behaviour. This paper considers groundness analysis based on a simple subdomain of Pos and compares its precision with that of Pos.

Item Type: Article
DOI/Identification number: 10.1016/S0743-1066(00)00006-6
Subjects: A General Works
Divisions: Faculties > Sciences > School of Computing > Programming Languages and Systems Group
Depositing User: Andy King
Date Deposited: 12 Dec 2013 20:24 UTC
Last Modified: 29 May 2019 11:40 UTC
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year